# SDR RAIA2018053130001

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 40,881 hours, 24,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Detached
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TWO WING PANELS FELL OFF IN FLT ON LT AND RT WINGS.  REPLACED THE INSPECTION PANELS.
